Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
9931078 tn?1406739626

2 1/2 months off suboxone...I'm tired, ist that normal?

I was on suboxone for 5 years.  I have been tapering down over the last 2 years and when I stopped taking it 2 1/2 months ago I had been at .5 milligram...I was cutting the 2 mg strip into 6-8 pieces.  I have been tired a lot lately...some days better than others. It's not just a tired feeling from lack of sleep, but more of a fatigue and sluggish feeling.  I'm trying to exercise every day, but I've only been getting in 2-3 days a week and their half *** workouts.  I'm worried that something else is wrong with me, or is it because I still have lingering suboxone in my system?  I've read that it can stay in your body for a long time
12 Responses
Avatar universal
First n foremost...awesome job on getting off suboxone.  I was also on it for 5 years but I'm only on day 11 of being off of it.   This is brutal.  I am so fatigued n lethargic many of my work responsibilities r being neglected.  I will pray for your energy to return n pray my own lethargy doesn't hang around as long as yours.  That worries me.  Eat healthy...force urself to exercise, even if its minimal, and stay clean.  I look forward to the day I can say I'm 2 1/2 months clean.  U r an inspiration.   Great job!  If u do think it might b unrelated to suboxone, u need to get checked by a Dr.  
Avatar universal
Hey Shelly,

Unfortunately,  yes it's very normal. Energy and lack of motivation are the last things to return to normal, or as close to normal as we can expect. The one thing I have to remind myself often is, our perception of normal is wrong, we tend to remember normal as a good day high when everything feels easy. You have to rethink the word normal and learn to accept ourselves without the cloak you know. I too w/d'ed from Subs over a year ago, I used meth before that to beat a bad Heroin and Valium habit, it does and will get better, I promise! Congrats on everything you have achieved thus far, you are doing amazing. Be proud of yourself and never give in for no one or nothing,  you got this, ;)

Dig, ;)
Avatar universal
I was on subs for 6 years, tapered down to .05 and stopped in March. Had no withdrawal symptoms at all, and wasnt tired. I started taking L-Tyrosine the day I stopped and definitely feel like it helped with everything. I feel better, Im happier, my mood is great....try taking amino acids. I swear by them now!!!!!!!!!
Avatar universal
Sure wish I had your experience.   I was on suboxone for 5 years.  Tapered down to about .25 n took last dose July 19th.  So today is day 12 for me.  I'm taking the L-Tyrosine,  etc....but absolutely dragging.   I need to work n that has been a challenge.  Hoping for energy n clear thots soon.  Congrats on being clean.
9931078 tn?1406739626
Thank you so much...I will try the amino acids. I'm actually HOPING that I've been feeling this way cuz of the w/d and  that it's not something else like some kind of weird dieases!! :)
9931078 tn?1406739626
Good for you!! What was your dosage when you stopped?
9931078 tn?1406739626
Thank you, thank you THANK YOU!!
9931078 tn?1406739626
It just occurred to me...I think I will try acupuncture, maybe you should too!  I've had it for other things and I'm a believer in it. Luckily, there is a place near me that does an acupuncture clinic and it's only $40 for a session on Tuesdays and Fridays.  I will try that along with the amino acids.
7163794 tn?1457366813
COMMUNITY LEADER
Yes, yes, yes, this is totally normal. Ive now been off of the suboxone for 7 months (today) and yes, i was exhausted feeling for the first 3/4 months. I felt like i was dragging my *** everywhere. The ltyrosine is good, but eating well seemed to help me as well. Eating foods that were very healthy, i could actually feel a difference. Im also not sure what type of aftercare your doing, but i found that n/a helped with my energy as well. It helped me all the way around! Good luck to you and damn good job getting off those subs! You should be very proud!
9931078 tn?1406739626
Thank you...when you say n/a, do you mean Narcotic Anonomous?
Avatar universal
I have thot of acupuncture and/or massages.   Let me know if u go and if it helps.  I was on the film and tapered down to a small sliver every a.m.  I would guess about .25-.30 milligrams.   I would actually catch some euphoria from that small amount so I felt confident it was getting out of my system.   Today is day 13 with no subox and it has been a tough one.  I'm determined to get thru this tho.  Congrats again on 2.5 months.
7163794 tn?1457366813
COMMUNITY LEADER
Yes, narcotics anonymous. From everything ive read on here and other sites, the ones who STAY clean are the ones that work some type of aftercare. As soon as i could make a legible sentance i got my *** to a meeting and started to listen. My "brain" hurt so bad after the physical part that i knew i needed something. And somehow, by the end of the meeting, i actually felt rejuvinated??? Like catching a second wind? It was amazing. With the subs, you just have to give it time and i dont mean days time either. You can soooo do this!
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.